Yıl 2011, Cilt 2 , Sayı 2, Sayfalar 21 - 23 2011-04-01

Hemoperfusion In Severe Amitriptyline Intoxication
Ciddi Amitriptilin Zehirlenmesinde Hemoperfüzyon

Ethem Acar [1] , Latif Duran [2] , Nazik Yener (Aşılıoglu) [3] , Beyhan Bülbül [4] , Alev Karaca [5] , Alper Ateş [6]


Tricyclic antidepressant intoxication has an important place in emergency department admissions due to drug intoxication. We represent you a case report of a seven-year old boy with loss of consciousness after severe amitriptyline intoxication and discharged with total recovery after hemoperfusion. In conclusion we suppose that hemoperfusion is related with good outcome in severe amitriptyline intoxication
Trisiklik antidepresanlarla meydana gelen ilaç zehirlenmeleri acil servise başvuru nedenleri arasında önemli yer tutmaktadır. Bu olgu sunumunda ciddi amitriptilin zehirlenmesi sonrası bilinç bulanıklığı ile acil servise başvuran ve hemoperfüzyon sonrası tam şifa ile taburcu olan yedi yaşındaki erkek çocuk olgusunu sunmaktayız. Bu olgu sunumunda amitriptilinin yüksek dozda alımında hemoperfüzyon tedavisinin yüz güldürücü olabileceği vurgulanmak istenmiştir.
  • Otal Y, Karataş AD, Baydın A, Eden AO. Ölümcül Doz Amitrip- tilin Zehirlenmesi: Olgu Sunumu, Fırat Tıp Dergisi 2009;14:160- 162.
  • Mills KC. Tricyclic Antidepressants. In: Tintinalli JE, Kelen GD, Stapczynski SJ (Editors). Emergecy Medicine: A Comprehen- sive Study Guide. 6th ed, New York: Mcgraw-Hill Companies. 2004:1025-1033.
  • Aydın M, Trisiklik Antidepresan Zehirlenmeleri (Uzmanlık Tezi). Samsun Ondokuz Mayıs Üniversitesi Tıp Fakültesi, Acil Tıp AD. Samsun 2009.
  • Yılmaz M. Siklik Antidepresanlar. In: Satar S, İkizceli İ (Ed.) Goldfrank’in toksikolojik aciller el kitabı. 1th ed, Adana Nobel Kitapevi. 2008: 608-614.
  • Rosenstein DL, Nelson JC, Jacobs SC. Seizures associated with antidepressants: a review. J Clin Psychiatry 1993;54:289-299.
  • Sandeman DJ, Alahakoon TI, Bentley SC. Tricyclic poisoning: successful management of ventricular fibrillation following mas- sive overdose of imipramine. Anaesth Intensive Care 1997;25:542- 545.
  • Callaham M, Kassel D. Epidemiology of fatal tricyclic antidepres- sants ingestion: inplications for management. Ann Emerg Med 1985;14:1-9.
  • Foulke GE.Identifying toxicity risk early after antidepressant overdose. Am J Emerg Med 1995;13:123-126.
  • Dönmez O, Cetinkaya M, Canbek R. Hemoperfusion in a child with amitriptyline intoxication. Pediatr Nephrol 2005;20:05-107.
  • Bek K, Ozkaya O, Mutlu B, Dağdemir A, Sungur M, Açikgöz Y, Işlek I, Baysal K. Charcoal haemoperfusion in amitriptyline poi- soning: experience in 20 children. Nephrology 2008;13:193-197.
Diğer ID JA26FS98VV
Bölüm Araştırma Makalesi
Yazarlar

Yazar: Ethem Acar
Kurum: Ondokuz Mayıs University, Department of Emergency, Samsun, Turkey

Yazar: Latif Duran
Kurum: Ondokuz Mayıs University, Department of Emergency, Samsun, Turkey

Yazar: Nazik Yener (Aşılıoglu)
Kurum: Ondokuz Mayıs University, Department of Emergency, Samsun, Turkey

Yazar: Beyhan Bülbül
Kurum: Ondokuz Mayıs University, Department of Emergency, Samsun, Turkey

Yazar: Alev Karaca
Kurum: Ondokuz Mayıs University, Department of Emergency, Samsun, Turkey

Yazar: Alper Ateş
Kurum: Ondokuz Mayıs University, Department of Emergency, Samsun, Turkey

Tarihler

Yayımlanma Tarihi : 1 Nisan 2011

Bibtex @ { jemcr535138, journal = {Journal of Emergency Medicine Case Reports}, issn = {}, eissn = {2149-9934}, address = {Yukarı Ayrancı Güleryüz Sk. No: 26/19 06550 Çankaya-Ankara, Turkey}, publisher = {Acil Tıp Uzmanları Derneği}, year = {2011}, volume = {2}, pages = {21 - 23}, doi = {}, title = {Hemoperfusion In Severe Amitriptyline Intoxication}, key = {cite}, author = {Acar, Ethem and Duran, Latif and (Aşılıoglu), Nazik Yener and Bülbül, Beyhan and Karaca, Alev and Ateş, Alper} }
APA Acar, E , Duran, L , (Aşılıoglu), N , Bülbül, B , Karaca, A , Ateş, A . (2011). Hemoperfusion In Severe Amitriptyline Intoxication. Journal of Emergency Medicine Case Reports , 2 (2) , 21-23 . Retrieved from https://dergipark.org.tr/tr/pub/jemcr/issue/43645/535138
MLA Acar, E , Duran, L , (Aşılıoglu), N , Bülbül, B , Karaca, A , Ateş, A . "Hemoperfusion In Severe Amitriptyline Intoxication". Journal of Emergency Medicine Case Reports 2 (2011 ): 21-23 <https://dergipark.org.tr/tr/pub/jemcr/issue/43645/535138>
Chicago Acar, E , Duran, L , (Aşılıoglu), N , Bülbül, B , Karaca, A , Ateş, A . "Hemoperfusion In Severe Amitriptyline Intoxication". Journal of Emergency Medicine Case Reports 2 (2011 ): 21-23
RIS TY - JOUR T1 - Hemoperfusion In Severe Amitriptyline Intoxication AU - Ethem Acar , Latif Duran , Nazik Yener (Aşılıoglu) , Beyhan Bülbül , Alev Karaca , Alper Ateş Y1 - 2011 PY - 2011 N1 - DO - T2 - Journal of Emergency Medicine Case Reports JF - Journal JO - JOR SP - 21 EP - 23 VL - 2 IS - 2 SN - -2149-9934 M3 - UR - Y2 - 2020 ER -
EndNote %0 Journal of Emergency Medicine Case Reports Hemoperfusion In Severe Amitriptyline Intoxication %A Ethem Acar , Latif Duran , Nazik Yener (Aşılıoglu) , Beyhan Bülbül , Alev Karaca , Alper Ateş %T Hemoperfusion In Severe Amitriptyline Intoxication %D 2011 %J Journal of Emergency Medicine Case Reports %P -2149-9934 %V 2 %N 2 %R %U
ISNAD Acar, Ethem , Duran, Latif , (Aşılıoglu), Nazik Yener , Bülbül, Beyhan , Karaca, Alev , Ateş, Alper . "Hemoperfusion In Severe Amitriptyline Intoxication". Journal of Emergency Medicine Case Reports 2 / 2 (Nisan 2011): 21-23 .
AMA Acar E , Duran L , (Aşılıoglu) N , Bülbül B , Karaca A , Ateş A . Hemoperfusion In Severe Amitriptyline Intoxication. Journal of Emergency Medicine Case Reports. 2011; 2(2): 21-23.
Vancouver Acar E , Duran L , (Aşılıoglu) N , Bülbül B , Karaca A , Ateş A . Hemoperfusion In Severe Amitriptyline Intoxication. Journal of Emergency Medicine Case Reports. 2011; 2(2): 23-21.